Skip to main content
placeholder image

An assessment of the double shear theory as applied to ferrous martensitic transformations

Journal Article


Abstract


Publication Date


  • 1971

Citation


  • Dunne, D. P., & Wayman, G. M. (1971). An assessment of the double shear theory as applied to ferrous martensitic transformations. Acta Metallurgica, 19(5), 425-438. doi:10.1016/0001-6160(71)90166-0

Web Of Science Accession Number


Start Page


  • 425

End Page


  • 438

Volume


  • 19

Issue


  • 5

Abstract


Publication Date


  • 1971

Citation


  • Dunne, D. P., & Wayman, G. M. (1971). An assessment of the double shear theory as applied to ferrous martensitic transformations. Acta Metallurgica, 19(5), 425-438. doi:10.1016/0001-6160(71)90166-0

Web Of Science Accession Number


Start Page


  • 425

End Page


  • 438

Volume


  • 19

Issue


  • 5